# SDR SWAA2022032286984

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 KRUGGER FLAP UPPER I/B CORNER CRACKED 2'X2' PIECE. / REMOVED; REPAIRED; AND REINSTALLED L/H WING #2 KRUGER FLAP; AS PER B737 AMM 27-81-11-400-801. ACCOMPLISH OPS CHECK AS PER B737 AMM 27-81-11-400-801 FOUND NORMAL
